# SDR SWIA200920799

- Difficulty date: January 5, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 27,693 hours, 36,231 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12038594401
- Part serial: 120350
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 10,324 hours, 14,648 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5706 - LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  ADJUSTED LEFT MLG DOWNLOCK PROX SENSOR.  REPLACED GEAR HANDLE ASSEMBLY, P/N 120-38594-401  S/N ON, 120346, S/N OFF: 120350.
